# SDR CA960227018

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Oil Leakage
- Location: Nr 1 Eng
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON DESCENT, OIL SMELL AND HAZE NOTICED IN THE CABIN IN A NOSE DOWN ATTITUDE. #1 ENGINE REPLACED DUE TO OIL LEAKAGE IN COMPRESSOR.
